# SDR YTRR105931

- Difficulty date: September 5, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N21RT
- Make and model: Bell 206B-3
- Aircraft serial: 2659
- Aircraft time: 17,672 hours
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070606
- Part serial: 334436
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STARTING HOT. UNABLE TO ADJUST FUEL CONTROL TO CORRECT HOT STARTING.
